# SDR DLM88991228

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Part number: 36280
- Condition: Dirty
- Location: Apu
- Part time: 9,129 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE AFTER SMOKE DETECTORS (BOTH AFT LAVS) WENT OFF.  LEFT ENG RUNNING, LEFT PACK RUNNING FOR 5 MIN.  APU AIR RUNNING, RIGHT PACK RUNNING SINCE PUSHBACK (20 MIN).  LIGHT SMOKE (HAZE VISABLE IN REAR OF CABIN).  CLEANED APU INLET BOX, PERFORMED DUCT BURNOUT.
